Contents of Volume 2015

Journal of Nonlinear Evolution Equations and Applications,

 

Volume 2015.

  1. A. Abolarinwa, "Gradient estimates for heat-type equations on evolving Manifolds", J. Nonl. Evol. Equ. Appl. 2015 (1) (2015) pp. 1-19: View abstract - Download full text [PDF, 273 kB]
  2. M. Sharma, S. Dubey, "Asymptotic Behavior of Solutions to Nonlinear Nonlocal Fractional Functional Differential Equations", J. Nonl. Evol. Equ. Appl. 2015 (2) (2015) pp. 21-30: View abstract - Download full text [PDF, 227 kB]
  3. T.-E. Oussaeif, A. Bouziani, "Solvability of nonlinear viscosity equation with a boundary integral condition", J. Nonl. Evol. Equ. Appl. 2015 (3) (2015) pp. 31-45: View abstract - Download full text [PDF, 239 kB]
  4. S. Das, D. N. Pandey, N. Sukavanam, "Approximations of Solutions to Neutral Retarded Integrodifferential Equations", J. Nonl. Evol. Equ. Appl. 2015 (4) (2015) pp. 47-65: View abstract - Download full text [PDF, 255 kB]
  5. Y. Akdim, N. El Gorch, M. Mekkour, "Nonlinear parabolic inequalities in Sobolev space with variable exponent", J. Nonl. Evol. Equ. Appl. 2015 (5) (2016) pp. 67-90: View abstract - Download full text [PDF, 295 kB]
  6. A. Neamaty, B. Agheli, R. Darzi, "Applications of Homotopy perturbation method and Elzaki transform for Solving Nonlinear Partial Differential Equations of fractional order", J. Nonl. Evol. Equ. Appl. 2015 (6) (2016) pp. 91-104: View abstract - Download full text [PDF, 698 KB]
  7. Y. Akdim, C. Allalou, "Renormalized solutions of Stefan degenerat elliptic nonlinear problems with variable exponent", J. Nonl. Evol. Equ. Appl. 2015 (7) (2016) pp. 105-119: View abstract - Download full text [PDF, 249 kB]

 

See also the following volume 2016, the preceding volume 2014 and the list of accepted articles for forthcoming publications.